I am 34 years old male. From few days I am suffering from red eyes with no pus and no draining. Here is my case.
It started in the 1st week of Dec, 2009. It started like burning eyes. The left eye became red (like a blood shot) with little bit irritation as if some foreign particles are there in the eye. It went off in 1 day. On Dec 25th, 2009 it came back again with both the eyes becoming red like blood shots. I got worried and went to a urgent care and met a general physician, he prescribed me Gentak eye ointment and I used it for 2 days and the eyes got well. Now, again it started from few days the eyes becoming red and feels irritating, and this time I went to a ophthalmologist yesterday and he prescribed TOBRADEX and he said vision and everything is good and it seems to be an infection (conjunctivitis). But I don't have any pus or water coming out of my eye, no blurred vision, and my vision is good.
My worry is I had a protected sex with a CSW on 3rd week of Nov, 2009. Is my eye symptoms related to any STD infections. I am very much worried Doctor. Please help me. I don't worry if my eyes are red until I have a good vision, my worry is, If this is caused by any STD. Till now, I have no other symptoms of STDs to write here.
Thank you for your reply. I appreciate your prompt reply. After using TOBRADEX eye onitment, I am feeling better. the redness of eyes is slowing fading away. If you don't mind, I have a question Doctor. Is this bloodshot eyes any way related with HIV ARS symptom? As I am worried about the encounter which was in 3rd week of Nov, 2009, though I had a protected sex (used condom).
I haven't did any oral on her. She did oral on me by having condom on. Yeah I understood it might not be any STD, as I don't have any other symptoms at my genitals. I am concerned about the HIV ARS. Any way, Thanks for answering to my questions. If you think, the red eyes in any way related to ARS, please let me know your comments on that.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.